# SDR USAABB08147

- Difficulty date: September 3, 2008
- Submitted: September 19, 2008
- Operation: Air carrier
- Aircraft: N906AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23568
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: 036000570010
- Condition: Blown
- Location: Battery Pack
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX THE LT HAND SEATS, ROWS 27 THROUGH 35, SEAT MOUNTED EMERGENCY LIGHTS WERE FOUND INOPERATIVE.  MX REPLACED FUSE NR 1 IN BATTERY PACK SUPPLY.  OPS CHECKS OK.
